Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

The space of probabilistic $1$-Lipschitz maps

Mohammed Bachir 1 
1 Equations d'evolution
SAMM - SAMM - Statistique, Analyse et Modélisation Multidisciplinaire (SAmos-Marin Mersenne)
Abstract : We introduce and study the natural notion of probabilistic $1$-Lipschitz maps. We use the space of all probabilistic $1$-Lipschitz maps to give a new method for the construction of probabilistic metric completion (respectively of probabilistic invariant metric group completion). Our construction is of independent interest. We prove that the space of all probabilistic $1$-Lipschitz maps defined on a probabilistic invariant metric group can be endowed with a monoid structure. Next, we explecite the set of all invertible element of this monoid and characterize the probabilistic invariant complete Menger groups by the space of all probabilistic $1$-Lipschitz maps in the sprit of the classical Banach-Stone theorem.
Complete list of metadata
Contributor : Mohammed Bachir Connect in order to contact the contributor
Submitted on : Tuesday, January 8, 2019 - 11:06:50 AM
Last modification on : Friday, May 6, 2022 - 4:50:07 PM


  • HAL Id : hal-01973212, version 1



Mohammed Bachir. The space of probabilistic $1$-Lipschitz maps. Aequationes Mathematicae, Springer Verlag, 2019, 93 (5), pp.955-983. ⟨hal-01973212⟩



Record views